Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 93, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 25, 2007, 6:31 PM EDT for Kent County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2007, 6:31 PM EDT (22:31 UTC)
- Expired
- Sep 25, 2007, 7:18 PM EDT
- In force
- 47 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 1 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 6:46 PM EDT | TSTM WND GST 45 | Kentwood, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 252231
SVRGRR
MIC081-252330-
/O.NEW.KGRR.SV.W.0093.070925T2231Z-070925T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
631 PM EDT TUE SEP 25 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENT COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 730 PM EDT
* AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
WYOMING...OR ABOUT 14 MILES SOUTHWEST OF GRAND RAPIDS...AND MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUTTON AND KENTWOOD BY 640 PM EDT
GERALD R FORD ARPT...ALASKA AND HOLY CORNERS BY 645 PM EDT
WHITNEYVILLE...CASCADE AND MC CORDS BY 650 PM EDT
LOWELL BY 655 PM EDT
MOSELEY BY 700 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4304 8532 4278 8532 4277 8578 4278 8578
4290 8579
TIME...MOT...LOC 2231Z 243DEG 43KT 4280 8573
$$
932 follow-up statements
000
WWUS53 KGRR 252256
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
653 PM EDT TUE SEP 25 2007
MIC081-252330-
/O.CON.KGRR.SV.W.0093.000000T0000Z-070925T2330Z/
KENT MI-
653 PM EDT TUE SEP 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR KENT COUNTY...
AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ADA
TO BOWNE CENTER...AND MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOSELEY BY 700 PM EDT
A THUNDERSTORM WIND GUST OF 58 MPH WAS MEASURED AT THE GERALD R FORD
AIRPORT AT 650 PM EDT.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4304 8532 4278 8532 4277 8578 4278 8578
4290 8579
TIME...MOT...LOC 2253Z 243DEG 43KT 4299 8547 4282 8533
$$
MEADE000
WWUS53 KGRR 252318
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
718 PM EDT TUE SEP 25 2007
MIC081-252328-
/O.CAN.KGRR.SV.W.0093.000000T0000Z-070925T2330Z/
KENT MI-
718 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR KENT COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4304 8532 4278 8532 4277 8578 4278 8578
4290 8579
TIME...MOT...LOC 2318Z 243DEG 43KT 4312 8510 4295 8497
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:07 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Sep 25, 4:07 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT TUE SEP 25 2007 LATEST UPDATE...ALL EXCEPT AVIATION AND LONG TERM... .SYNOPSIS...(407 PM EDT TUE SEP 25 2007) AN APPROACHING COLD FRONT WILL MOVE THROUGH TONIGHT AND BRING THE CHANCE OF SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT ON WEDNESDAY. A FEW SHOWERS COULD REMAIN ACROSS FAR SOUTHERN AND SOUTHEAST LOWER MICHIGAN WEDNESDAY NIGHT INTO THURSDAY MORNING AS A WEAK LOW PRESSURE SYSTEM TRACKS THROUGH OHIO. WE WILL HAVE PARTLY SUNNY AND DRY CONDITIONS WITH SEASONABLE TEMPERATURES INTO THE WEEKEND. && .SHORT TERM...(407 PM EDT TUE SEP 25 2007) EXPECT SEVERE WEATHER THREAT THIS EVENING AS LINE OF STORMS MARCHES ACROSS THE LAKE AND THROUGH MUCH OF THE FORECAST AREA. MAIN THREAT WILL BE ISOLATED WIND DAMAGE AS MID LEVEL DRYING WILL HELP GENERATE DOWNDRAFTS. HAIL THREAT IS MARGINAL DUE TO HIGH FREEZING LEVELS... WITH THE MINUS 20C WAY UP AT 25 KFT. TORNADO THREAT IS MITIGATED BY MARGINAL DEEP LAYER SHEAR...BUT LOW LCL HEIGHTS WILL MEAN THAT THEY CANNOT BE RULED OUT. FAIR AND COOLER ON WEDNESDAY AS THE FRONT SLIPS THROUGH...BUT THERE STILL SHOULD BE SOME SHOWERS AND THUNDERSTORMS LINGERING INTO THE MORNING HOURS ACROSS THE SE FORECAST AREA. KEPT POPS GOING ACROSS THE FAR SE CWA ON WED NIGHT AS GFS SHOWS SFC WAVE FORMING ALONG THE FRONT FAR ENOUGH NORTH TO BRING PRECIP THERE. ECMWF REMAINS MUCH FURTHER SOUTH WITH THIS FEATURE. && .LONG TERM... (302 PM EDT TUE SEP 25 2007) MAIN CONCERN DURING THE EXTENDED PERIOD IS FOR PCPN CHANCES SUNDAY/SUNDAY NIGHT. GFS ENSEMBLES ARE FAIRLY TIGHT GOING INTO THE WEEKEND AND SHOW AN UPPER RIDGE MOVING ACROSS MICHIGAN FRIDAY AND SATURDAY WITH A NRN STREAM TROUGH MOVE INTO NRN LWR SUNDAY. INSTABILITY ISN/T ALL THAT IMPRESSIVE BUT THE UPPER LOW IS AS IS THE UPPER JET THAT MOVES INTO SW LWR SUNDAY MORNING. WE/LL BE BACK TO DRY WX AND SEASONABLE TEMPS MONDAY/TUESDAY AS THE TROUGH MOVES EAST AND RIDGING MOVES IN. && .AVIATION...(302 PM EDT TUE SEP 25 2007) SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. VISIBILITIES SHOULD FALL TO AROUND 3SM IN TSRA ACTIVITY. EXPECT MVFR CIGS/VISIBILITIES LATER TONIGHT BEFORE THE DRY AIR MOVES IN BEHIND THE FRONT LATER WEDNESDAY MORNING. && .MARINE...(407 PM EDT TUE SEP 25 2007) SEVERE THUNDERSTORM WATCH UNTIL 11 PM SOUTH OF WHITEHALL OUT TO MID-LAKE. WORST OF THE STORMS SHOULD BE MOVING ACROSS THE LAKE BETWEEN 4 PM AND 8 PM. WILL LET THE SMALL CRAFT ADVISORY EXPIRE AS WINDS AND WAVES ARE DIMINISHING BELOW CRITERIA. WINDS WILL VEER TO THE NW BEHIND THE COLD FRONT TONIGHT ALLOWING WAVE HEIGHTS TO CONTINUE TO DIMINISH THROUGH WEDNESDAY. && .HYDROLOGY...(407 PM EDT TUE SEP 25 2007) BASIN AVERAGE QPF OF A QUARTER TO HALF AN INCH EXPECTED FROM THIS RAIN EVENT THROUGH 12Z TUESDAY. HOWEVER LOCALLY HIGHER AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE WITH THE HEAVIER RAIN THROUGH 06Z WEDNESDAY. A FEW URBAN AND SMALL STREAM HEADLINES COULD BE NECESSARY LATER TODAY... BUT RIVER FLOODING WILL NOT OCCUR. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH FOR ALL BUT OCEANA...LAKE...MASON AND OSCEOLA COUNTIES. LM...SEVERE THUNDERSTORM WATCH FROM ST. JOSEPH TO WHITEHALL OUT TO MID-LAKE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: 93 AVIATION: 93 MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Sep 25, 4:53 AM EDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 453 AM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS SOUTHWEST LOWER MICHIGAN MAINLY FOR THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREAT. SOME LARGE HAIL COULD OCCUR AND THERE MAY EVEN BE AN ISOLATED TORNADO. FREQUENT LIGHTNING IS EXPECTED FROM ANY STRONGER THUNDERSTORM...AND LOCALLY IN EXCESS OF AN INCH OF RAIN COULD FALL WHERE ANY THUNDERSTORM PERSISTS. THE MAIN STORM MOTION WILL BE NORTHEAST AT 40 MPH THIS MORNING...THEN EAST AT 30 MPH THIS AFTERNOON AND EVENING. TRIGGERING THE THUNDERSTORMS WILL BE A COLD FRONT WHICH WILL CROSS SOUTHWEST LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ844>849-260900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG WINDS OVER 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING COULD ACCOMPANY THESE THUNDERSTORMS. WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED TODAY. AN INCREASED RISK FOR RIP CURRENTS EXISTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 25, 3:36 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-252100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE... HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO... BATTLE CREEK...JACKSON 336 PM EDT TUE SEP 25 2007 THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER SOUTHWEST LOWER MICHIGAN THROUGH 5 PM EDT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING... BRIEF HEAVY RAIN...AND POSSIBLE SMALL HAIL. STORMS THAT DEVELOP WILL MOVE NORTHEAST AT 35 MPH. IF SKIES DARKEN IN YOUR AREA CURTAIL ANY OUTDOOR ACTIVITIES AND SEEK SHELTER UNTIL 30 MINUTES AFTER THE STORM HAS PASSED. IF CAUGHT OUTSIDE STAY AWAY FROM HIGH OBJECTS SUCH AS TREES. TJT
Special weather statement, Sep 25, 4:24 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 PM EDT TUE SEP 25 2007
MIZ046-051-052-252100-
GRATIOT-ISABELLA-MONTCALM-
424 PM EDT TUE SEP 25 2007
...SPECIAL WEATHER STATEMENT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANTON...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALMA...ST. LOUIS AND
SHEPHERD.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4349 8486 4361 8469 4353 8459 4349 8460
4348 8452 4345 8448 4313 8499 4326 8516
TIME...MOT...LOC 2024Z 227DEG 35KT 4326 8498
TURNAGESpecial weather statement, Sep 25, 4:45 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 PM EDT TUE SEP 25 2007 MIZ064-065-252115- ALLEGAN-BARRY- 445 PM EDT TUE SEP 25 2007 ...SPECIAL WEATHER STATEMENT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYLAND...OR 10 MILES NORTHEAST OF ALLEGAN...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...WAYLAND. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4276 8561 4263 8542 4244 8595 4251 8603 TIME...MOT...LOC 2045Z 239DEG 32KT 4262 8567 TURNAGE
Local storm report, Sep 25, 5:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
547 PM EDT TUE SEP 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG CARSON CITY 43.18N 84.85W
09/25/2007 MONTCALM MI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
&&
MKALEMBKLocal storm report, Sep 25, 6:19 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
619 PM EDT TUE SEP 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST HOLLAND 42.77N 86.10W
09/25/2007 M63.00 MPH ALLEGAN MI ASOS
0615 PM TSTM WND GST 1 N HOLLAND 42.79N 86.10W
09/25/2007 M60.00 MPH OTTAWA MI TRAINED SPOTTER
NORTH HOLLAND AT 144TH AND BUTTERNUT. SMALL LIMBS DOWN.
MINOR STREET FLOODING.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:24 PM EDT | Special Weather Statement | GRR | Gratiot | 36 min |
| Sep 25, 4:45 PM EDT | Special Weather Statement | GRR | Barry | 30 min |
| Sep 25, 4:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 64 min |
| Sep 25, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 31 min |
| Sep 25, 5:23 PM EDT | Special Marine Warning | GRR | 55 min | |
| Sep 25, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 49 min |
| Sep 25, 6:16 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 23 min |
| Sep 25, 6:21 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 24 min |
| Sep 25, 6:41 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 46 min |
| Sep 25, 7:00 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 45 min |
| Sep 25, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.